# SDR CA031217005

- Difficulty date: December 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,423 hours
- Engine: Ge CF343A1
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Component: Apu
- Component part number: 601R9703011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APU ENGINE FAILED FOUND MOST OF THE EXHAUST TURBINE ON RAMP,  AWAITING REPORT.
